MathSciNet Relay Station
MathSciNet bibliographic data
MR2540517 (2010i:47066) 47B37 (47A30)
Pellegrino, Daniel; Teixeira, Eduardo V. Norm optimization problem for linear operators in classical Banach spaces. Bull. Braz. Math. Soc. (N.S.) 40 (2009), no. 3, 417–431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement